# SDR DALA2024012301018

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 RHW #4 SLAT FOUND WITH EXISTING REPAIR AS MARKED. CORRECTIVE ACTION: DETAILED VISUAL INSPECTION CARRIED OUT ON RHW #4 SLAT EXISTING REPAIR, NO SIGNS OF DEGRADATION FOUND, EXISTING REPAIR FOUND ON AIRCRAFT MATCHES REFERENCE DELTA ERA 490879-4. (0167757)
